# SDR SWIA200515436

- Difficulty date: August 15, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 16,209 hours, 14,051 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Worn
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK FROM SLC, HEARD AUDIBLE CLICKING SOUND AS WELL AS BUMPING FEEDBACK FROM PEDALS.  REPLACED LEFT RUDDER PEDAL PIVOT BEARINGS AND PEDAL ADJUSTMENT YOKE.  OPERATIONAL CHECK GOOD.
